The Annals of Mathematical Statistics

Correlation Between a Discrete and a Continuous Variable. Point-Biserial Correlation

Robert F. Tate

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 25, Number 3 (1954), 603-607.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728730

Digital Object Identifier
doi:10.1214/aoms/1177728730

Mathematical Reviews number (MathSciNet)
MR64362

Zentralblatt MATH identifier
0056.36702

JSTOR
links.jstor.org

Citation

Tate, Robert F. Correlation Between a Discrete and a Continuous Variable. Point-Biserial Correlation. Ann. Math. Statist. 25 (1954), no. 3, 603--607. doi:10.1214/aoms/1177728730. https://projecteuclid.org/euclid.aoms/1177728730.


Export citation